Alert archive / Arkansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 9, NWS Memphis, TN

February 23, 2019Lee County, Phillips County, St. Francis County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Feb 23, 2019, 2:54 PM CST for Lee County, Phillips County, St. Francis County, Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 23, 2019, 2:54 PM CST (20:54 UTC)
Expired
Feb 23, 2019, 3:45 PM CST
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lee County, AR, Phillips County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 90 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 23, 12:26 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2019-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2019-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 426 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-265 J/kg
Mixed-layer LCL
430 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
426 m²/s²
0-3 km storm-relative helicity
456 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

371 
WUUS54 KMEG 232054
SVRMEG
ARC077-107-123-232145-
/O.NEW.KMEG.SV.W.0009.190223T2054Z-190223T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
254 PM CST SAT FEB 23 2019

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Lee County in eastern Arkansas...
  Southeastern St. Francis County in eastern Arkansas...
  Northwestern Phillips County in eastern Arkansas...

* Until 345 PM CST.

* At 254 PM CST, a severe thunderstorm was located over Aubrey, or 9
  miles north of Marvell, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Marianna, Hughes, Lexa, Moro, Rondo, Aubrey, Haynes, Brickeys,
  Lagrange, Jeffersonville, Cody, Kokomo, Oak Forest, Westor,
  Haleside, Mud Lake, Soudan, Peters, Council and Turkey Scratch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 800 PM CST for eastern
Arkansas...and northwestern Mississippi.

LAT...LON 3478 9105 3498 9075 3504 9040 3484 9041
      3483 9042 3489 9044 3489 9045 3488 9048
      3477 9047 3473 9051 3475 9053 3478 9050
      3480 9053 3479 9054 3476 9053 3472 9057
      3470 9053 3468 9058 3464 9059 3454 9104
TIME...MOT...LOC 2054Z 241DEG 49KT 3469 9092 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
945 
WWUS54 KMEG 232107
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
307 PM CST SAT FEB 23 2019

ARC107-232116-
/O.CAN.KMEG.SV.W.0009.000000T0000Z-190223T2145Z/
Phillips AR-
307 PM CST SAT FEB 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PHILLIPS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for eastern
Arkansas...and northwestern Mississippi.

LAT...LON 3484 9085 3498 9075 3504 9040 3484 9041
      3483 9042 3489 9044 3488 9048 3477 9047
      3473 9051 3475 9053 3478 9050 3480 9053
      3479 9054 3475 9054 3474 9057 3472 9057
      3470 9054 3468 9058 3464 9059 3464 9095
TIME...MOT...LOC 2106Z 241DEG 49KT 3478 9073 

$$

ARC077-123-232145-
/O.CON.KMEG.SV.W.0009.000000T0000Z-190223T2145Z/
Lee AR-St. Francis AR-
307 PM CST SAT FEB 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR LEE AND SOUTHEASTERN ST. FRANCIS COUNTIES...

At 306 PM CST, a severe thunderstorm was located over Marianna,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Marianna, Hughes, Rondo, Aubrey, Haynes, Brickeys, Lagrange,
Jeffersonville, Cody, Kokomo, Haleside, Mud Lake, Soudan, Peters,
Council, Vineyard, Democrat, Heustess, North Hughes and Diamond
Woods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 800 PM CST for eastern
Arkansas...and northwestern Mississippi.

LAT...LON 3484 9085 3498 9075 3504 9040 3484 9041
      3483 9042 3489 9044 3488 9048 3477 9047
      3473 9051 3475 9053 3478 9050 3480 9053
      3479 9054 3475 9054 3474 9057 3472 9057
      3470 9054 3468 9058 3464 9059 3464 9095
TIME...MOT...LOC 2106Z 241DEG 49KT 3478 9073 

HAIL...<.75IN
WIND...60MPH
 
$$
225 
WWUS54 KMEG 232117
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
317 PM CST SAT FEB 23 2019

ARC077-123-232145-
/O.CON.KMEG.SV.W.0009.000000T0000Z-190223T2145Z/
Lee AR-St. Francis AR-
317 PM CST SAT FEB 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR NORTHEASTERN LEE AND SOUTHEASTERN ST. FRANCIS COUNTIES...

At 317 PM CST, a severe thunderstorm was located over Brickeys, or 8
miles southwest of Hughes, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Marianna, Hughes, Brickeys, Cody, Kokomo, Mud Lake, Soudan, Peters,
Council, Democrat, North Hughes, Diamond Woods, Ball Point,
Whitehall, Shannondale, Tongin, Rawlinson, Raggio, Gassett and
Penjur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 800 PM CST for eastern
Arkansas...and northwestern Mississippi.

LAT...LON 3487 9072 3500 9063 3504 9040 3484 9041
      3483 9042 3489 9044 3488 9048 3477 9047
      3473 9051 3475 9053 3478 9050 3480 9053
      3479 9054 3475 9054 3474 9057 3473 9058
      3472 9058 3473 9060 3472 9061 3473 9077
TIME...MOT...LOC 2117Z 241DEG 49KT 3486 9056 

HAIL...<.75IN
WIND...60MPH
 
$$
696 
WWUS54 KMEG 232136
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
336 PM CST SAT FEB 23 2019

ARC077-123-232146-
/O.EXP.KMEG.SV.W.0009.000000T0000Z-190223T2145Z/
Lee AR-St. Francis AR-
336 PM CST SAT FEB 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE AND
SOUTHEASTERN ST. FRANCIS COUNTIES WILL EXPIRE AT 345 PM CST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 800 PM CST for eastern
Arkansas...and northwestern Mississippi.

LAT...LON 3487 9072 3500 9063 3504 9040 3484 9041
      3483 9042 3489 9044 3488 9048 3477 9047
      3473 9051 3475 9053 3478 9050 3480 9053
      3479 9054 3475 9054 3474 9057 3473 9058
      3472 9058 3473 9060 3472 9061 3473 9077
TIME...MOT...LOC 2136Z 241DEG 49KT 3498 9030 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 2:48 PM CST, 6 minutes earlier.

Area forecast discussion, Feb 23, 2:48 PM CST, 6 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
248 PM CST Sat Feb 23 2019

.DISCUSSION...
Focus remains over north Mississippi and adjacent west Tennessee.
Thunderstorms have struggled to reach severe levels early this
afternoon despite rather impressive CAPE for late February. Water
vapor shows shortwave "spoke" rotating north away from the region
as it tracks quickly toward the Great Lakes. CAMs appear to
respond with dramatic weakening of CAPE from mid-afternoon onward.
Still the threat remains at this time for severe weather as the
surface trough moves across the area this afternoon into early
evening.

Meanwhile, flash flooding remains a threat along and ahead of the
surface trough. Will peal back on the Flash Flood Watch to the
west. Also, gradient wind threat remains ahead and behind the
surface trough and with such wet soils there is a risk for tree
fall in 25Kt winds or greater. Will keep the advisory in place.

Weather pattern change with the exit of the strong shortwave into
the Great Lakes region on Sunday. Upper ridge over the Caribbean
breaks down and the western US trough evolves into move zonal
flow across the country. This is important as the pattern that
brought the abundant rainfall over much of February ends. For the
upcoming week more seasonal temperatures are expected as weak
fronts move through from mid-week into the weekend. These systems
are not expected to produce heavy rainfall.

&&

.AVIATION...
18Z TAFs

A warm front extends over N MS with a trailing occluding cold
front near Texarkana. Warm front expected to move somewhat north
towards the TN/MS border over the next 2-3 hrs with a trailing
cold front coming through the area this afternoon into early
evening. Initial LIFR conditions at MEM anticipated to improve to
IFR/MVFR conditions this afternoon. Otherwise, MVFR/IFR conditions
expected until convective activity and front pushes east of the
area this evening resulting in a gradual decrease in clouds
tonight into Sunday morning. Winds at JBR initially NW due to
convection anticipated to back SW later in the afternoon then
gradually W/NW tonight. Elsewhere S winds will gradually veer W/NW
later tonight.

CJC

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until midnight CST tonight for Crittenden-
     Cross-Lee AR-Mississippi-Phillips-St. Francis.

     Wind Advisory until midnight CST tonight for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

MO...Flash Flood Watch until midnight CST tonight for Pemiscot.

     Wind Advisory until midnight CST tonight for Dunklin-Pemiscot.

MS...Flash Flood Watch until midnight CST tonight for Alcorn-Benton
     MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
     MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

     Wind Advisory until midnight CST tonight for Benton MS-Coahoma-
     DeSoto-Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-
     Tunica-Yalobusha.

TN...Flash Flood Watch until midnight CST tonight for Benton TN-
     Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
     Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
     Madison-McNairy-Obion-Shelby-Tipton-Weakley.

     Wind Advisory until midnight CST tonight for Carroll-Crockett-
     Dyer-Fayette-Gibson-Hardeman-Haywood-Henry-Lake-Lauderdale-
     Madison-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Feb 23, 2:47 AM CST, 12 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
247 AM CST Sat Feb 23 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-241100-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
247 AM CST Sat Feb 23 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

Widespread flooding of rivers and low-lying areas will continue
today, particularly over north Mississippi.

There is a Moderate Risk of severe storms today over north
Mississippi and portions of west Tennessee south of I-40.

There is an Enhanced Risk of severe storms over east central
Arkansas and portions of west Tennessee north of I-40.

There is a Slight Risk of severe thunderstorms today over
northeast Arkansas and the Missouri bootheel.

Widespread damaging winds will be the primary threat. Secondary
threats include tornadoes - particularly over the Moderate Risk
area - and large hail.

Due to saturated soils, large trees may be downed by sub-severe
wind gusts.

The severe storm threat will end by early evening.

Breezy conditions are forecast outside of thunderstorms today. A
Wind Advisory is in effect for all the Midsouth except for areas
near the Tennessee River valley.

.DAYS TWO THROUGH SEVEN...Sunday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through mid-evening.

PWB

In the hours before

Special weather statement, Feb 23, 2:09 PM CST, 45 minutes before
Special Weather Statement
National Weather Service Memphis TN
209 PM CST SAT FEB 23 2019

TNZ003-004-020>022-054-055-232115-
Carroll TN-Henderson TN-Weakley TN-Benton TN-Decatur TN-Henry TN-
Gibson TN-
209 PM CST SAT FEB 23 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 315 PM CST
FOR...

Carroll County in western Tennessee...
Northeastern Henderson County in western Tennessee...
Eastern Weakley County in western Tennessee...
Benton County in western Tennessee...
Northeastern Decatur County in western Tennessee...
Henry County in western Tennessee...
Southeastern Gibson County in western Tennessee...

At 208 PM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located over Palmersville, or 16
miles northwest of Paris, moving northeast at 50 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Carroll...northeastern Henderson...eastern Weakley...
Benton...northeastern Decatur...Henry and southeastern Gibson
Counties should monitor this storm closely.

LAT...LON 3613 8792 3603 8800 3600 8800 3597 8802
      3594 8800 3594 8793 3580 8797 3582 8888
      3650 8858 3650 8806 3644 8806 3631 8796
      3622 8795 3616 8792
TIME...MOT...LOC 2008Z 230DEG 39KT 3643 8855
Local storm report, Feb 23, 2:11 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
211 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     FLOOD            TIPTONVILLE             36.38N  89.47W
02/23/2019                   LAKE               TN   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED MULTIPLE ROADS FLOODED, AND
            WATER RESCUE FOR VEHIVLES AND 8 PEOPLE RESCUED IN
            HOUSES.

&&

SGW
Special weather statement, Feb 23, 2:23 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Memphis TN
223 PM CST SAT FEB 23 2019

TNZ048>052-054-090-232115-
Hardeman TN-Henderson TN-Tipton TN-Madison TN-Crockett TN-
Lauderdale TN-Haywood TN-
223 PM CST SAT FEB 23 2019

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 315 PM CST
FOR...

Northwestern Hardeman County in western Tennessee...
Northwestern Henderson County in western Tennessee...
Southeastern Tipton County in western Tennessee...
Madison County in western Tennessee...
Southern Crockett County in western Tennessee...
Southeastern Lauderdale County in western Tennessee...
Haywood County in western Tennessee...

At 223 PM CST...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Nutbush, or 9 miles
west of Brownsville, moving northeast at 60 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northwestern Hardeman...northwestern Henderson...
southeastern Tipton...Madison...southern Crockett...southeastern
Lauderdale and Haywood Counties should monitor this storm closely.

LAT...LON 3546 8875 3543 8884 3539 8884 3540 8955
      3539 8970 3581 8939 3579 8860 3581 8859
      3581 8836
TIME...MOT...LOC 2023Z 241DEG 53KT 3560 8942
Local storm report, Feb 23, 2:31 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
231 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     FLASH FLOOD      FRAYSER                 35.22N  89.96W
02/23/2019                   SHELBY             TN   AMATEUR RADIO

            REPORT OF SIGNIFICANT FLOODING OVER ROAD AT THE
            INTERSECTION OF FRAYSER BLVD AND WARFORD ST.

&&

SGW
Local storm report, Feb 23, 2:34 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
234 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     FLASH FLOOD      ROSSVILLE               35.04N  89.54W
02/23/2019                   FAYETTE            TN   SOCIAL MEDIA

            MEDIA REPORTS OF MAIN ST. CLOSED IN BOTH DIRECTIONS IN
            ROSSVILLE DUE TO FLOODING.

&&

SGW
Local storm report, Feb 23, 2:37 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
237 PM CST SAT FEB 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     FLASH FLOOD      HUMBOLDT                35.82N  88.91W
02/23/2019                   GIBSON             TN   COCORAHS

            HAM RADIO REPORT OF WATER COMING INTO HOME IN HUMBOLDT
            ON BRADFORD DR.

&&

SGW

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 10:37 PM CSTAreal Flood AdvisoryMEGPhillips3 hr
Feb 23, 10:04 AM CSTSpecial Weather StatementMEGCraighead, Poinsett41 min
Feb 23, 10:51 AM CSTSpecial Weather StatementMEGCross, Poinsett24 min
Feb 23, 11:11 AM CSTSpecial Weather StatementMEGMississippi49 min
Feb 23, 11:19 AM CSTSpecial Weather StatementMEGCross41 min
Feb 23, 11:24 AM CSTFlash Flood WarningMEGCraighead, Cross, Mississippi, Poinsett3 hr
Feb 23, 11:52 AM CSTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis38 min
Feb 23, 12:19 PM CSTSevere Thunderstorm WarningMEGMississippi41 min
Feb 23, 12:28 PM CSTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, St. Francis32 min
Feb 23, 12:41 PM CSTFlash Flood WarningMEGCrittenden, Lee, St. Francis3 hr
Feb 23, 12:53 PM CSTSpecial Weather StatementMEGCrittenden52 min
Feb 23, 2:16 PM CSTSevere Thunderstorm WarningMEGLee, Phillips44 min
Feb 23, 3:28 PM CSTSpecial Weather StatementMEGCrittenden32 min
Feb 23, 3:52 PM CSTSevere Thunderstorm WarningMEGCrittenden38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.